# SDR UIEA2015040900218

- Difficulty date: April 9, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 82,514 hours, 22,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO 6753A156 ISSUED FOR FUSELAGE SKIN REPAIR FOR DENTS AT 1439 BETWEEN STRINGER 34L & 39L.  MULTIPLE MODIFICATIONS TO ORIGINAL STATED REPAIR REQUIRED, REPAIR AREA EXPANDED TO INCLUDE EXISTING REPAIR BETWEEN STATION 1470 - 1439 & STRINGER 34L - 35L & STRINGER 37L & 39L.  SPLICE REPAIRS, STRAP REPAIR, STRINGER CLIP & SHEAR TIE REPLACEMENTS.
